A Case Report of Treatment With Cariprazine in a Recurrent Psychosis Presumably Induced by Methamphetamine.
Аннотация
This case report describes a 31-year-old male patient with psychosis presumably related to methamphetamine-associated psychosis (MAP). Our patient was experiencing persistent symptoms of visual, tactile, and auditory hallucinations after cessation of methamphetamine. He has a medical history of a substance use disorder, post-traumatic stress disorder, attention-deficit hyperactivity disorder, nicotine dependence and major depressive disorder. Previously, he received a wide range of antipsychotic drug treatment regimens at other psychiatric facilities, all with some degree of effect, but never with complete symptom relief. At the time of admission to our inpatient clinic, he was started on cariprazine and reported a significant decrease in visual, auditory, and tactile hallucinations with complete cessation for a period of two weeks. There appears to be a unique ability of cariprazine's mechanism of action to reverse symptoms of the presumable diagnosis of MAP that is unable to be achieved with other antipsychotic medications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.